# SDR UF6A990549

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: JD553J0410000
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - LEFT SIDE OF VERTICAL STABILIZER HAS A CRACK LOCATED ON THE TOP FAIRING ANGLE.  MAINTENANCE FABRICATED ANGLE TO NEST IN THE END OF THE FAIRING.  ANGLE WAS MADE 2024-T3, .071 INCH THICK.  ALL WORK WAS PERFORMED IAW ENGINEERING ORDER NR 99-091.  (M)
